Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of $H$-spaces


Author: Bruno Harris
Journal: Bull. Amer. Math. Soc. 66 (1960), 503-505
DOI: https://doi.org/10.1090/S0002-9904-1960-10520-4
MathSciNet review: 0126847
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. vol. 57, no. 1 (1953) pp. 115-207. MR 51508
  • 2. H. Cartan, (a) Notions d'algèbre différentielle, application aux groupes de Lie
  • 2. H. Cartan, (b) La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de Topologie Algébrique, Bruxelles, 1950, pp. 16-27, 57-71. MR 42427
  • 3. H. Hopf, Ueber die Topologie der Gruppen-Mannifaltigkeiten und ihrer Verallgemeinerungen, Ann. of Math. vol. 42 (1941) pp. 22-52. MR 4784


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10520-4

American Mathematical Society